# SDR AALA201603019001

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 24,139 hours, 9,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AFTER TAKEOFF FLIGHT ATTENDANTS REPORTED FUMES IN CABIN, DESCRIBED AS A PUNGENT & ACRID ODOR.  ACFT RETURNED, CREW DID NOT DECLARE AN EMER.  ATC DID DECLARE & EMER CFR RESPONDED.  PERFORMED JC 26L00021001, TROUBLESHOOT CABIN AIR QUALITY, WITH NO SMELLS NOTED.  ALL CABIN LIGHTS WORKING PROPERLY.  ALL GALLEY & LAVATORY EQUIPMENT WORKING PROPERLY.  ACCOMPLISHED RUNS OF ENGS & APU WITH ALL PACK CONFIGURATIONS WITH NO SMELLS NOTED.  ACFT OK FOR SERVICE.
